×

Found 518 Documents (Results 1–100)

100
MathJax

Birkhoff-James orthogonality and applications: a survey. (English) Zbl 1482.46017

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 293-315 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Monotone path-connectedness of Chebyshev sets in three-dimensional spaces. (English. Russian original) Zbl 1472.41019

Sb. Math. 212, No. 5, 636-654 (2021); translation from Mat. Sb. 212, No. 5, 37-57 (2021).
MSC:  41A65 41A50 46A55
PDF BibTeX XML Cite
Full Text: DOI

Geometric structure of Chebyshev sets and suns in three-dimensional spaces with a cylindrical norm. (English. Russian original) Zbl 1465.41011

Mosc. Univ. Math. Bull. 75, No. 5, 209-215 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 5, 26-32 (2020).
MSC:  41A99 52A15 54C50
PDF BibTeX XML Cite
Full Text: DOI

Bounded contractibility of strict suns in three-dimensional spaces. (English. Russian original) Zbl 1452.46010

J. Math. Sci., New York 250, No. 3, 385-390 (2020); translation from Fundam. Prikl. Mat. 22, No. 1, 3-11 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Chebyshev centres, Jung constants, and their applications. (English. Russian original) Zbl 1435.41028

Russ. Math. Surv. 74, No. 5, 775-849 (2019); translation from Usp. Mat. Nauk 74, No. 5, 3-82 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Convexity of Chebyshev sets with respect to tangent directions. (English. Russian original) Zbl 1404.41009

Russ. Math. Surv. 73, No. 2, 366-368 (2018); translation from Usp. Mat. Nauk 73, No. 2, 185-186 (2018).
MSC:  41A65
PDF BibTeX XML Cite
Full Text: DOI

Best simultaneous approximation in quotient spaces. (English) Zbl 1366.41015

Cushing, Jim M. (ed.) et al., Applied analysis in biological and physical sciences. ICMBAA, Aligarh, India, June 4–6, 2015. New Delhi: Springer (ISBN 978-81-322-3638-2/hbk; 978-81-322-3640-5/ebook). Springer Proceedings in Mathematics & Statistics 186, 339-349 (2016).
MSC:  41A28 41A52 41A65
PDF BibTeX XML Cite
Full Text: DOI

Connectedness and solarity in problems of best and near-best approximation. (English. Russian original) Zbl 1350.41031

Russ. Math. Surv. 71, No. 1, 1-77 (2016); translation from Usp. Mat. Nauk 71, No. 1, 3-84 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification